Maximum likelihood parameter estimation for linear systems with singular observations

Share/Save/Bookmark

Kwakernaak, H. (1979) Maximum likelihood parameter estimation for linear systems with singular observations. IEEE Transactions on Automatic Control, 24 (3). pp. 496-498. ISSN 0018-9286

[img]
Preview
PDF
275Kb
Abstract:It is shown that maximum likelihood estimation of unknown parameters of a linear system with singular observations in general results in the maximization of a likelihood function subject to equality constraints.
Item Type:Article
Copyright:© 1979 IEEE
Link to this item:http://purl.utwente.nl/publications/55607
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page